Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a female who was vaccinated with GARDASIL vaccine first dose. Concomitant therapy included DEPO-PROVERA. On approximately 15, Feb 2007, the patient experienced continuing dizziness when administered GARDASIL vaccine. A blood test was performed and the patient was found to be anemic. The nurse practitioner was unsure whether to continue further series with GARDASIL vaccine. Unspecified medical attention was sought. As of 01, Mar 2007, the patient''s continuing dizziness and anemic persisted. Additional information has been requested. This is in follow-up to report (s) previously submitted on 4/6/2007. In follow up, the nurse practitioner did not recall the patient and had no further information to provide.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166